# SDR ASAA2019031828664

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,857 hours, 13,631 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CONTROL RHEOSTAT NOT WORKING PROPERLY. VERY LITTLE HEAT IS PRODUCED UNTIL KNOB PASSES 4 O'CLOCK POSITION THEN ONCE HEAT IS INITIATED, IT RUNS TO FULL HOT. GROUNDED - YES. FOUND BOTH CABIN TEMP SENSOR FILTERS CLOGGED. CLEANED BOTH REF AMM 21-61-06. ADJUSTED TEMP UP AND DOWN, TEMP RESPONDS NORMALLY.
